We introduce the notion of generalized MR log canonical surfaces and establish the minimal model theory for generalized MR log canonical surfaces in full generality.
The author was partially supported by JSPS KAKENHI Grant
Numbers JP16H03925, JP16H06337.
The author thanks Kento Fujita, Kenta Hashizume, Haidong Liu, and Hiromu Tanaka for useful comments. He also thanks Keisuke Miyamoto for pointing out some mistakes. Finally, he thanks the referee for some useful comments and suggestions.
"On Minimal Model Theory for Algebraic Log Surfaces." Taiwanese J. Math. 25 (3) 477 - 489, June, 2021. https://doi.org/10.11650/tjm/210102